# SDR CA030630001

- Difficulty date: June 29, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 30,847 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Part number: MB543DDFS464
- Condition: Seized
- Location: Spoiler
- Part time: 31,740 hours, 34,790 cycles
- Component: Spoiler
- Component part number: A44700009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING FOUND SEIZED DURING 'D' CHECK INSPECTION AT SUMMING LEVER WHERE FEEDBACKARM ATTACHES. THIS CAUSES THE FEEDBACK ARM TO TWIST AND BIND INCREASING FRICTIO N TO THE POINT WHERE NEAR FULL TRAVEL, THE SPOILER CLUTCH WILL DISENGAGE. ROLL SPOILER ACTUATOR (RT IB) REPLACED AND CHECKED, SERVICEABLE.
